BibTeX record: journals/focm/MeerZ09

download as .bib file

@article{DBLP:journals/focm/MeerZ09,
  author    = {Klaus Meer and
               Martin Ziegler},
  title     = {Real Computational Universality: The Word Problem for a Class of Groups
               with Infinite Presentation},
  journal   = {Foundations of Computational Mathematics},
  year      = {2009},
  volume    = {9},
  number    = {5},
  pages     = {599--609},
  url       = {http://dx.doi.org/10.1007/s10208-009-9048-2},
  doi       = {10.1007/s10208-009-9048-2},
  timestamp = {Sat, 25 Oct 2014 22:54:12 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/focm/MeerZ09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}